# SDR SWAA2020011327262

- Difficulty date: January 13, 2020
- Submitted: August 17, 2021
- Operation: Air carrier
- Aircraft: N8310C
- Make and model: Boeing 737-8H4
- Aircraft serial: 38807
- Aircraft time: 27,014 hours, 11,809 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Corroded
- Location: Fwd Cargo
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO COMPARTMENT FLOOR PANEL #120DF HAS CORROSION ON AFT UPPER SURFACE. / FOUND CORRSION TO EXCEED ALLOWABLE SRM LIMITS. VERFIED NEW PANEL 120DF AS P/N 453A1610-20 IAW AIPC 25-52-10-17 ITEM 35; SRM 53-00-53-1A-1 ATAG WN3657
